# SDR ABXA010531

- Difficulty date: October 1, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N709AX
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 65,064 hours, 15,946 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: 251T43101
- Part serial: 0040
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HORIZONTAL STABILIZER JACKSCREW LOWER GIMBLE STOPS WERE DAMAGED.  MAINTENANCE REPLACED THE HORIZONTAL STABILIZER JACKSCREW ASSEMBLY IAW B767 MM 27-41-10.  OPERATION CHECKS WERE COMPLETED AND WERE SATISFACTORY.
